The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App 
Professionals >> Visit The Body PROThe Body en Espanol
Ask the Experts About

Facial WastingFacial Wasting
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  • Email Email
  • Glossary Glossary

pot belly

Apr 7, 2008

hi there

i was diagnosed like 1month ago and have been on atripla. Before this i was working out for a long time and well with a flat stomach i have stopped working out for a yr now and after being diagnosed i have noticed that i have a belly. Is this suppose to happen with atripla i dont want to get a belly how do i get rid of it..

thanks for your info

Response from Dr. Pierone

Hello and thanks for posting. Atripla is not known for producing a potbelly. Most likely it is related to the change in your exercise pattern. Watch your diet, start exercising regularly and chances are good that you can regain your flat stomach. Good luck!

Fat and weight loss on medications
weight loss after switch?

  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS



This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint